MAUDE Adverse Event Report: VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Catalog Number V041441000000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it was reported that a eddy irrigation tip had broken during use.The outcome of this event is unknown as of this mdr.No injury.
 
Additional Manufacturer Narrative
Dhr review was performed based on given lot # 373929.No issues were detected.- dhr control sheet attached.It was confirmed by note, that the product was not retained and discarded on the spot.Reporter also stated: has broken part been retrieved from root canal? yes.Is the treatment completed? yes.No further investigation possible.Potential root causes may be incorrect technique, overuse (number of uses not communicated), excessive use, patients condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.Correlation between adverse event and the involved medical devices: indeterminate: the important information of adverse event is incomplete or unavailable, and the cause of adverse events of medical devices cannot be determined.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
EDDY
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22458729
Report Number9611053-2025-00098
Device Sequence Number15597907
Product Code EIC
UDI-Device Identifier07640159160090
UDI-Public07640159160090
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041441000000
Device Lot Number373929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown